Volume 16, Issue 4
Exponential Attractor for a Class of Nonclassical Diusion Equation

Yadong Shang & Boling Guo

DOI:

J. Part. Diff. Eq., 16 (2003), pp. 289-298.

Published online: 2003-11

Preview Purchase PDF 56 878
Export citation
  • Abstract

In this paper, we consider the asymptotic behavior of solutions for a class of nonclassical diffusion equation. We show the squeezing property and the existence of exponential attractor for this equation. We also make the estimates on its fractal dimension and exponential attraction.

  • Keywords

Nonclassical diffusion equation squeezing property exponential attractor

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-16-289, author = {}, title = {Exponential Attractor for a Class of Nonclassical Diusion Equation}, journal = {Journal of Partial Differential Equations}, year = {2003}, volume = {16}, number = {4}, pages = {289--298}, abstract = {

In this paper, we consider the asymptotic behavior of solutions for a class of nonclassical diffusion equation. We show the squeezing property and the existence of exponential attractor for this equation. We also make the estimates on its fractal dimension and exponential attraction.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5426.html} }
TY - JOUR T1 - Exponential Attractor for a Class of Nonclassical Diusion Equation JO - Journal of Partial Differential Equations VL - 4 SP - 289 EP - 298 PY - 2003 DA - 2003/11 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5426.html KW - Nonclassical KW - diffusion equation KW - squeezing property KW - exponential attractor AB -

In this paper, we consider the asymptotic behavior of solutions for a class of nonclassical diffusion equation. We show the squeezing property and the existence of exponential attractor for this equation. We also make the estimates on its fractal dimension and exponential attraction.

Yadong Shang & Boling Guo . (2019). Exponential Attractor for a Class of Nonclassical Diusion Equation. Journal of Partial Differential Equations. 16 (4). 289-298. doi:
Copy to clipboard
The citation has been copied to your clipboard